# SDR HEEA083326

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,165 hours
- Engine: Allsn 250C30P
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252469211
- Part serial: BR38108
- Condition: Fluctuates
- Location: Engine
- Part time: 8,657 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GOVERNOR PRODUCING TORQUE AND TOT FLUCTUATES. UNABLE TO VERIFY DIFFICULTY REPORTED.  NO DISCREPANICES NOTED.
